# SDR CHQA20140511147

- Difficulty date: May 11, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N575RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500847
- Aircraft time: 21,845 hours, 19,365 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 27,702 hours, 24,351 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Corroded
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE LOWER AIRSTAIR DOOR SKIN.  THE DOOR WAS REPAIRED IAW ETD2014-145-039320.
